Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is sweating normal after taking nicip cold?

Hi my husband has been down since 2 days severe cold, blocked nose and fever. He has been taking paracetamol 3 times a day. This afternoon he was advised a tablet of Nicip Cold & Flu. He has been sweating profusely post an hour of taking that tablet. Is this normal. Will this do any harm to him.
Wed, 23 Apr 2014
Report Abuse
General & Family Physician 's  Response
This is the normal respose to have the swating after having antipyretic tablet nothing to worry about that.
If the sweating would have been asociated withe the other symptoms such as the itching, swellng of face, difficulty in breathing, chest pain etc that would have been of concern.
But as per the discription you provided as there are not such accompanig symptoms the observed responce was very much normal. It wont do any harm.

But my advice would be not to use nicip as it contains the nimesulide which would not be the advisible drug , as it has been associated with the serious side effects. ( Though not with this case ) Its my eager advice to the people who are taking overthe counter available drug not to use nimesulide containing preperations.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Paracetamol


Is sweating normal after taking nicip cold?

This is the normal respose to have the swating after having antipyretic tablet nothing to worry about that. If the sweating would have been asociated withe the other symptoms such as the itching, swellng of face, difficulty in breathing, chest pain etc that would have been of concern. But as per the discription you provided as there are not such accompanig symptoms the observed responce was very much normal. It wont do any harm. But my advice would be not to use nicip as it contains the nimesulide which would not be the advisible drug , as it has been associated with the serious side effects. ( Though not with this case ) Its my eager advice to the people who are taking overthe counter available drug not to use nimesulide containing preperations.